F. J. Almgren, Some interior regularity theorems for minimal surfaces and an extension of Bernstein's theorem, Ann. of Math, vol.84, pp.277-292, 1966.

F. J. Almgren and E. H. Lieb, Singularities of energy minimizing maps from the ball into the sphere: examples, counterexamples, and bounds, Ann. of Math, vol.128, pp.483-530, 1988.

L. Berlyand, P. Mironescu, V. Rybalko, and E. , Sandier : Minimax critical points in GinzburgLandau problems with semi-stiff boundary conditions : Existence and bubbling, Comm. Partial Differential Equations, vol.9, pp.946-1005, 2014.

F. Bethuel, On the singular set of stationary harmonic maps, Manuscr. Math, vol.78, pp.417-443, 1993.

J. Bourgain, H. Brezis, and P. , Mironescu : H 1/2-maps with values into the circle : Minimal connections, lifting and Ginzburg-Landau equation, Publ. Math. Inst. HautesÉtudesHautes´HautesÉtudes Sci, vol.99, pp.1-115, 2004.

H. Brezis, J. M. Coron, and E. H. Lieb, Harmonic maps with defects, Comm. Math. Phys, vol.107, pp.649-705, 1986.
DOI : 10.1007/bf01205490

H. Brezis and L. , Nirenberg : Degree Theory and BMO, Part I: Compact manifolds without boundaries, Sel. Math, vol.1, pp.197-263, 1995.
DOI : 10.1007/bf01671566

E. Calabi, Minimal immersions of surfaces in Euclidean spheres, J. Diff. Geom, vol.1, pp.111-125, 1967.

F. Da-lio, Compactness and bubble analysis for 1/2-harmonic maps, Ann. Inst. H. Poincaré Anal. Non Linéaire, vol.32, pp.201-224, 2015.

F. Da, Lio : Fractional Harmonic Maps, Recent Developments in Nonlocal Theory, 2018.

F. Da-lio, L. Martinazzi, and T. , Rivì ere : Blow-up analysis of a nonlocal Liouville-type equation, Anal. PDE, vol.8, pp.1757-1805, 2015.

F. Da-lio and A. Pigati, Free boundary minimal surfaces: a nonlocal approach

F. Da-lio and T. , Rivì ere : Three-term commutator estimates and the regularity of 1 2-harmonic maps into spheres, Anal. PDE, vol.4, pp.149-190, 2011.

F. Da-lio and T. , Rivì ere : Sub-criticality of non-local Schrödinger systems with anti-symmetric potential and applications to half harmonic maps, Adv. Math, vol.227, pp.1300-1348, 2011.

F. Duzaar and J. F. Grotowski, Energy minimizing harmonic maps with an obstacle at the free boundary, Manuscripta Math, vol.83, pp.291-314, 1994.

F. Duzaar and J. F. , Grotowski : A mixed boundary value problem for energy minimizing harmonic maps, Math. Z, vol.221, pp.153-167, 1996.

F. Duzaar and K. Steffen, A partial regularity theorem for harmonic maps at a free boundary, Asymptotic Anal, vol.2, pp.299-343, 1989.

F. Duzaar and K. Steffen, An optimal estimate for the singular set of a harmonic map in the free boundary, J. reine angew. Math, vol.401, pp.157-187, 1989.

L. C. Evans, Partial regularity for stationary harmonic maps into spheres, Arch. Ration. Mech. Anal, vol.116, pp.101-113, 1991.
DOI : 10.1007/bf00375587

P. Fatou, Sur les fonctions holomorphes et bornéesbornéesà l'intérieur d'un cercle, vol.51, pp.191-202, 1923.
DOI : 10.24033/bsmf.1033

R. L. Frank and R. , Seiringer : Non-linear ground state representations and sharp Hardy inequalities, J. Funct. Anal, vol.255, pp.3407-3430, 2008.
DOI : 10.1016/j.jfa.2008.05.015

URL : https://doi.org/10.1016/j.jfa.2008.05.015

A. M. Fraser, On the free boundary variational problem for minimal disks, Commun. Pure Appl. Math, vol.53, pp.931-971, 2000.

A. M. Fraser and R. Schoen, Uniqueness theorems for free boundary minimal disks in space forms, Int. Math. Res. Not. IMRN, vol.17, pp.8268-8274, 2015.

I. S. Gradshteyn and I. M. , Ryzhik : Tables of integrals, series, and products, 2007.

R. Hardt and F. H. Lin, Partially constrained boundary conditions with energy minimizing mappings, vol.42, pp.309-334, 1989.

F. Hélein, Régularité des applications faiblement harmoniques entre une surface et une variété riemannienne, C. R. Acad. Sci. Paris Sér. I Math, vol.312, pp.591-596, 1991.

I. W. , Herbst : Spectral theory of the operator (p 2 + m 2 ) 1/2 ? Ze 2 /r, Comm. Math. Phys, vol.53, pp.285-294, 1977.

K. Mazowiecka and A. , Schikorra : Fractional div-curl quantities and applications to nonlocal geometric equations, J. Funct. Anal, vol.275, pp.1-44, 2018.

V. Millot and A. Pisante, Relaxed energies for H 1/2-maps with values into the circle and measurable weights, Indiana Univ. Math. J, vol.58, pp.49-136, 2009.

V. Millot and Y. , Sire : On a fractional Ginzburg-Landau equation and 1/2-harmonic maps into spheres, Arch. Ration. Mech. Anal, vol.215, pp.125-210, 2015.

V. Millot, Y. Sire, and H. Yu, Minimizing fractional harmonic maps on the real line in the supercritical regime, Discrete Contin. Dyn. Syst. Ser. A, vol.38, pp.6195-6214, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01617042

P. Mironescu and A. , Pisante : A variational problem with lack of compactness for H 1/2 (S 1 ; S 1 ) maps of prescribed degree, J. Funct. Anal, vol.217, pp.249-279, 2004.

R. Moser, Intrinsic semiharmonic maps, J. Geom. Anal, vol.21, pp.588-598, 2011.
DOI : 10.1007/s12220-010-9159-7

URL : https://purehost.bath.ac.uk/ws/files/266368/Moser_JGA_2011_21_3_588.pdf

J. C. , Nitsche : Stationary partitioning of convex bodies, Arch. Ration. Mech. Anal, vol.89, pp.1-19, 1985.

T. Rivì, Everywhere discontinuous harmonic maps into spheres, Acta Math, vol.175, pp.197-226, 1995.

T. Rivì, Dense subsets of H 1/2 (S 2 , S 1 ), Ann. Glob. Anal. Geom, vol.18, pp.517-528, 2000.

A. Schikorra, Boundary equations and regularity theory for geometric variational systems with Neumann data, Arch. Ration. Mech. Anal, vol.229, pp.709-788, 2018.

R. Schoen and K. , Uhlenbeck : A regularity theory for harmonic maps, J. Diff. Geom, vol.17, pp.307-335, 1982.
DOI : 10.4310/jdg/1214436923

URL : https://doi.org/10.4310/jdg/1214436923

R. Schoen and K. , Uhlenbeck : Regularity of minimizing harmonic maps into the sphere, Invent. Math, vol.78, pp.89-100, 1984.

L. Simon, Asymptotics for a class of non-linear evolution equations, with applications to geometric problems, Ann. of Math, vol.118, pp.525-572, 1983.

L. Simon, Theorems on Regularity and Singularity of Energy Minimizing Maps, 1996.

M. Struwe, On a free boundary problem for minimal surfaces, Invent. Math, vol.75, pp.547-560, 1984.